MAUDE Adverse Event Report: FHC, INC. MICROTARGETING¿ PLATFORM

FHC, INC. MICROTARGETING¿ PLATFORM
Model Number MP-KIT-P-EO
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6), 2026, an seeg procedure was performed with 14 planned trajectories and one additional ground electrode, which was not included in the navigation plan.The procedure was delayed and began at approximately 7:00 pm.Measurements were provided intraoperatively for both the tracking stylet and the implantable lead.The tracking stylet was advanced to the intended depth relative to the platform hub.Implantable leads were then advanced using depth markings on the lead in conjunction with the fixation bolt.Following placement of all leads, intraoperative ct imaging indicated that all were positioned approximately 4-5 cm deeper than intended.A confirmatory ct scan performed in radiology verified the finding.All leads were subsequently removed.No intracranial hemorrhage was identified on imaging.The procedure was discontinued and not completed as planned.Post-procedure follow-up at approximately 72 hours indicated the patient experienced no adverse effects or complications.The physician acknowledged operator use error as the likely cause and expressed intent to pursue additional training prior to future use.

Brand Name
MICROTARGETING¿ PLATFORM
Common Device Name
PLATFORM
Manufacturer (Section D)
FHC, INC.
1201 main st.
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main st.
bowdoin ME 04287
Manufacturer Contact
kelly moeykens
1201 main st.
bowdoin, ME 04287
2076665651
MDR Report Key25305898
Report Number3002250546-2026-00002
Device Sequence Number15793225
Product Code HAW
UDI-Device Identifier00873263005965
UDI-Public00873263005965
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMP-KIT-P-EO
Device Catalogue NumberMP-KIT-P-EO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown